# SDR P5CA2020110500372

- Difficulty date: November 5, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,814 hours, 4,652 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE LT ENGINE FIRE LOOP 1.  ITEM DEFERRED, PER MEL 26-11-01-01, CAT C, DUE 15NOV20, MDDR 137250.  MTC NOTIFIED.  TI 0842 DT.  REPLACED TS683 (FWD LOWER DET) TERMINAL DUE TO BROKEN Z.  REPLACED WIRE BETWEEN TS 681 AND TS 682 DUE TO RESISTANCE FLUX, IAW WDM 26-11-11.3.L. ENGINE FIRE TEST PASSED, IAW AMM 26-11-00-715-001.  CLOSED MDDR 137250, PO MIAMI MCC NOTIFIED T AND I 01:51Z ZS.
